Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Coughing jag causing sensation of needles throughout the body as well as headache. Remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
I have a coughing "jag" that causes the sensation of needles throughout my body, as well as a bad temporary headache.
Posted Tue, 4 Jun 2013 in General Health
Answered by Dr. Maruti Karale 53 minutes later

Thanks for the query.

Since how many days are you suffering from "sensation of needles"?
Are the symptoms unilateral or bilateral?
Are you on any medicines?
Is there any pain at neck or back?
Is the headache unilateral or bilateral?
Is the headache associated with vomiting?
Is there any diurnal variation of headache?

Please mention your clinical history along with these points, so that I can assist you better.
I am waiting for reply.

Thank you.
Above answer was peer-reviewed by
Follow-up: Coughing jag causing sensation of needles throughout the body as well as headache. Remedy? 1 hour later
This is not a regular occurence. It happens periodically.
Medications are over the counter
The "needles" are all over, not on one side.
Headache feels on the top and front of my head.
No nausea.
Answered by Dr. Maruti Karale 1 hour later

Thanks for the reply.

Periodic symptoms of "generalized sensation of needles" and headache do not correlate with any significant disease or abnormality.

Just to continue with the symptomatic treatment is better option.

Get Hemoglobin ,Complete blood count and serum calcium levels checked to rule out anemia and calcium deficiency.

Hope this answers your query.
Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor